# SDR ASAA0410462

- Difficulty date: September 22, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Engine: Pwa JT8D17
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Part number: 65671482
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FOUND .5 INCH CRACK IN THE NR 5 STRINGER FITTING AT WBL 71.24.  CONFIRMED WITH NEGATIVE PRESSURE CHECK, BLOW BACK CHECK AND CRACK CONFIRMED WITH HFEC IAW AMM 51-00-00.  FITTED AND DRILLED NEW FITTING, REAMED MOUNTING HOLES TO SIZE.  INSTALLED RT WING SPLICE IAW EA 5710-01111 AND EA 5710-01110.
